sample retreat weekend itinerary

Waves

friday

6:00-7:00 pm arrive at the beach house

7:30 pm dinner

8:30 pm free time or watch surf movies :)

 

saturday

7:00 am: yoga class (60 min power vinyasa flow)

8:30 am: breakfast

9:30 am: leave for surf session

10:00 am: surf session (60 min/feel free to stay longer)

12:00 pm lunch

1:00 pm: free time (hike/beach/rest/massage [$])

5:00 pm: yoga class (45 min gentle flow)

6:30 pm diy eco friendly yoga mat cleaner with essential oils

7:30 pm: dinner

 

sunday

7:00 am: yoga class (60 min power vinyasa flow)

9:00 am: breakfast

10:00 am: pack & check out

10:30 am: leave for surf session

11:00 am: surf session (60 min)

12:00 pm: head home